MathSciNet Relay Station
MathSciNet bibliographic data
MR806634 (87e:47013) 47A15 (47B37)
Read, C. J. A solution to the invariant subspace problem on the space $l\sb 1$. Bull. London Math. Soc. 17 (1985), no. 4, 305–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement